# SDR UIEA2019092905601

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,297 hours, 21,446 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Panel
- Part number: 233N32111305
- Part serial: D00648
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND STBY POWER BATTERY TEST LIGHT NOT ILLUMINATED.( REMOVED AND REPLACED STBY POWER BATTERY PANEL IAW AMM 24-33-04, OPS TEST OK.  )
